VOLUME 14 2009 NUMBERS 3–4

Ultimately Constant Abelian Complexity of Infinite Words
Aleksi Saarela
Pages 255–258

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Aleksi Saarela},
  title   = {Ultimately Constant Abelian Complexity of Infinite Words},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {14},
  number  = {3--4},
  pages   = {255--258},
  year    = {2009},
  url     = {https://doi.org/10.25596/jalc-2009-255},
  doi     = {10.25596/jalc-2009-255}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: combinatorics on words, abelian complexity, Sturmian words
DOI: 10.25596/jalc-2009-255